MAUDE Adverse Event Report: BAUSCH + LOMB BAUSCH + LOMB IOL INJECTOR; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB BAUSCH + LOMB IOL INJECTOR; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number INJ100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded.Investigation of this event is ongoing.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Reportedly, the surgeon discovered a broken haptic after implantation of an intraocular lens.The lens was removed intraoperatively.A replacement lens of the same diopter was implanted 1-week postop.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h4, h6, h10 corrected data: h6 the device was discarded.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined; however; user-related factors (such as loading or handling techniques) and/or procedural factors (such as lens and inserter interaction) might have caused or contributed to the event.

Brand Name
BAUSCH + LOMB IOL INJECTOR
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
MEDICEL AG
dornierstrasse 11
altenrhein CH ¿ 9423
SZ   CH ¿ 9423
Manufacturer Contact
shayan habibi
7277246600
MDR Report Key17240203
Report Number0001313525-2023-70082
Device Sequence Number6831526
Product Code MSS
UDI-Device Identifier00757770505326
UDI-Public(01)00757770505326(17)250228(10)22136A5
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K113852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberINJ100
Device Lot Number22136A5
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVISTA TORIC INTRAOCULAR LENS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown